# SDR 96ZZZM531

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Nr 2 Cargo Door
- Part time: 32,259 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT INTERIOR CORNER IS BENT OUT AND HAS TWO CRACKS AT BEND.  STOP DRILLED PER SRM 51-10-1.  INSTALLED DOUBLER 2024-T3 .063 9 INCH BY 4 INCH AS PER SRM 51-40-2.
